Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have flu like symptoms, cough, joint pain, sickness, ankles pain, illness. Done ESR reading. Help?

hi have been feeling very unwell for 4 weeks, started with flu like symptoms and was in bed for over a week, still feeling ill, no energy, coughing, pains in my joints, ankles, tops of legs etc, no energy and could just stay in bed and sleep, feeling sick etc, went to the doctors and my blood test have come back showing problems in the following areas, esr readings, electralights and creaction levels, dont know if i have spelt them correct, what could be wrong with me, i have never gone this long feeling this ill,

Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The flu like symptoms are likely to be due to a generalized viral infection and it can cause the type of symptoms that you are having. This sometimes takes weeks to subside.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor